# SDR AMWA8

- Difficulty date: February 12, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 16,075 hours, 24,190 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A DETAILED INSPECTION MAINTENANCE FOUND THE ELECTRIC LINE CHAFING ON RIGHT FORWARD WING SPAR IN THE WHEEL WELL.   BLENDED LOWER WING SPAR CAP IN ACCORDANCE WITH RAYTHEON FIELD REPAIR. NO TEARDOWN REPORT IS REQUIRED.
